| Catalog Number |
SG311 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "staff are saying they look the same, feel and fit different, and are tearing while applying.".
Additional Manufacturer Narrative
The reporter described issues with smart guard exam gloves ripping and stated that staff were saying the gloves look the same, feel and fit different, and are tearing while applying.Medline received samples and was able to observe the reported issue of tear via the supplied image; from the provided 2 samples for evaluation, both samples had acceptable elongation and did not tear prematurely while donning, and after comparing the feel to other gloves from the same manufacturer, there was no noticeable difference.The reported issue was confirmed via the supplied images, but the provided samples did not tear prematurely while donning.The cause code was updated to, supplier error asia (medline brand) machine/automation process error.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.